MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 07797826160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The test strips were requested for investigation.The reporter¿s strips were provided for investigation where they were tested using a retention meter and retention controls.(b)(6).The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Product labeling states: "the coaguchek system uses human recombinant thromboplastin.Therefore, the comparability to other human recombinant thromboplastins is best, whereas deviations can occur when compared to methods using other thromboplastins.However, those deviations between thromboplastins of different origin (e.G., rabbit based) are not specific to coaguchek products.Similar differences can be observed when a human recombinant thromboplastin based laboratory method is compared to other laboratory methods." the investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter complained of discrepant inr results with coaguchek xs meter serial number (b)(4) compared to an unknown laboratory method.At 11:45 am, the meter result was 4.3 inr.At 12:05 pm, the result from the laboratory was 2.9 inr.The patient's therapeutic range is 2.0-3.0 inr.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13759838
Report Number1823260-2022-00686
Device Sequence Number5973583
Product Code GJS
UDI-Device Identifier04015630946471
UDI-Public04015630946471
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number07797826160
Device Lot Number53224317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMIODARONE; ASPIRIN; ATORVASTATIN; FLEXURAL CYCLOBENZAPRINE; FLUOXETINE; GABAPENTIN; LORAZEPAM; MELATONIN; METOPROLOL; POTASSIUM CHLORIDE; REJUVICA ¿ BALANCE FEMME TINCTURE; TORSEMIDE; TYLENOL WITH OXYCODONE; WARFARIN
Patient Age53 YR
Patient SexFemale
Patient Weight133 KG